Alert archive / Florida / Red Flag Warnings in 2008
Red Flag Warning 51, NWS Mobile, AL
NWS Mobile, AL issued this red flag warning at May 11, 2008, 1:53 PM CDT for Walton County, Florida. It took effect at May 12, 2008, 11:00 AM CDT. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- May 11, 2008, 1:53 PM CDT (18:53 UTC)
- In effect from
- May 12, 2008, 11:00 AM CDT
- Expired
- May 12, 2008, 6:00 PM CDT
- In force
- 7 hr
- Issued by
- NWS Mobile, AL
County Walton County, FL
The radar
The Eglin Afb radar (KEVX), 25 km from the middle of the area, began a volume at 18:53 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 6.9 hours before the alert went out and 181 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2007 J/kg
- Mixed-layer CIN
- -15 J/kg
- Mixed-layer LCL
- 565 m above ground
- 0-6 km bulk shear
- 64 kt
- 0-1 km storm-relative helicity
- 322 m²/s²
- 0-3 km storm-relative helicity
- 360 m²/s²
- Significant tornado parameter
- 4.7
- Supercell composite
- 15.9
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS84 KMOB 111853 RFWMOB RED FLAG WARNING NATIONAL WEATHER SERVICE MOBILE AL 153 PM CDT SUN MAY 11 2008 ...RED FLAG WARNING IN EFFECT FOR THE WESTERN FLORIDA PANHANDLE DUE TO A LONG DURATION OF LOW SURFACE HUMIDITY FROM 11 AM TO 6 PM CDT MONDAY... ...RED FLAG WARNING IN EFFECT FOR THE INTERIOR OF THE WESTERN FLORIDA PANHANDLE DUE TO A LONG DURATION OF LOW SURFACE HUMIDITY FROM FROM 12 PM TO 5 PM CDT TUESDAY... ...FIRE WEATHER WATCH IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY EVENING FOR THE COASTAL SECTIONS OF THE WEST FLORIDA PANHANDLE FOR A SUSTAINED PERIOD OF LOW RELATIVE HUMIDITY... .A MUCH DRIER AIR MASS HAS FOLLOWED A COLD FRONT ACROSS THE REGION. SURFACE HUMIDITY IS EXPECTED TO BE LESS THAN 30 PERCENT FROM LATE MORNING MONDAY THROUGH THE AFTERNOON AND AGAIN TUESDAY AFTERNOON. A SEA BREEZE IS EXPECTED TO MODERATE THE DRY AIR NEAR THE COAST ON TUESDAY AFTERNOON. FLZ001-003-005-121100- /O.UPG.KMOB.FW.A.0044.080512T1500Z-080513T0000Z/ /O.NEW.KMOB.FW.W.0051.080512T1600Z-080512T2300Z/ /O.UPG.KMOB.FW.A.0045.080513T1600Z-080514T0000Z/ /O.NEW.KMOB.FW.W.0052.080513T1700Z-080513T2200Z/ INLAND ESCAMBIA-INLAND SANTA ROSA-INLAND OKALOOSA- 153 PM CDT SUN MAY 11 2008 ...RED FLAG WARNING IN EFFECT FROM 11 AM TO 6 PM CDT MONDAY... ...RED FLAG WARNING IN EFFECT FROM 12 PM TO 5 PM CDT TUESDAY... THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 11 AM TO 6 PM CDT MONDAY AND FROM NOON UNTIL 5 PM CDT TUESDAY. THE FIRE WEATHER WATCH FOR THESE AREAS HAS BEEN UPGRADED TO A RED FLAG WARNING. AFTERNOON RELATIVE HUMIDITIES WILL DROP BELOW CRITICAL LEVELS OVER THE NORTHWEST FLORIDA PANHANDLE DURING THE LATE MORNING HOURS AND THROUGH THE AFTERNOON ON MONDAY AND TUESDAY...RISING ABOVE CRITICAL LEVELS AROUND SUNSET EACH DAY. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE RAPID FIRE GROWTH POTENTIAL. $$ FLZ002-004-006-008-121100- /O.UPG.KMOB.FW.A.0044.080512T1500Z-080513T0000Z/ /O.NEW.KMOB.FW.W.0051.080512T1600Z-080512T2300Z/ /O.CON.KMOB.FW.A.0045.080513T1600Z-080514T0000Z/ COASTAL ESCAMBIA-COASTAL SANTA ROSA-COASTAL OKALOOSA- COASTAL WALTON- 153 PM CDT SUN MAY 11 2008 ...RED FLAG WARNING IN EFFECT FROM 11 AM TO 6 PM CDT MONDAY... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY EVENING... THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 11 AM TO 6 PM CDT MONDAY. THE FIRE WEATHER WATCH FOR MONDAY HAS BEEN UPGRADED. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY EVENING. AFTERNOON RELATIVE HUMIDITIES WILL DROP BELOW CRITICAL LEVELS OVER THE NORTHWEST FLORIDA PANHANDLE DURING THE LATE MORNING HOURS AND THROUGH THE AFTERNOON ON MONDAY...RISING ABOVE CRITICAL LEVELS AROUND SUNSET. THERE IS A POSSIBILITY THAT SURFACE HUMIDITY WILL DROP BELOW 35 PERCENT FOR A SUSTAINED PERIOD ON TUESDAY AFTERNOON...ESPECIALLY THE INTERIOR SECTIONS OF THE COASTAL ZONES. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE RAPID FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$
2 follow-up statements
000 WWUS84 KMOB 121132 RFWMOB RED FLAG WARNING NATIONAL WEATHER SERVICE MOBILE AL 632 AM CDT MON MAY 12 2008 ...RED FLAG WARNING IN EFFECT FOR THE WESTERN FLORIDA PANHANDLE DUE TO A LONG DURATION OF LOW SURFACE HUMIDITY FROM 11 AM TO 6 PM CDT MONDAY... ...RED FLAG WARNING IN EFFECT FOR THE INTERIOR SECTIONS OF THE WESTERN FLORIDA PANHANDLE DUE TO A LONG DURATION OF LOW SURFACE HUMIDITY FROM FROM 12 PM TO 5 PM CDT TUESDAY... ...FIRE WEATHER WATCH IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY EVENING FOR THE COASTAL SECTIONS OF THE WEST FLORIDA PANHANDLE FOR A SUSTAINED PERIOD OF LOW RELATIVE HUMIDITY... .HIGH PRESSURE WILL GIVE WAY TO MUCH DRIER CONDITIONS OVER THE CENTRAL GULF COAST REGION THROUGH TUESDAY. AFTERNOON RELATIVE HUMIDITIES WILL HAVE TO BE CLOSELY MONITORED THROUGH TUESDAY. A BETTER ONSHORE WIND FLOW WILL GIVE WAY TO HIGHER HUMIDITIES WEDNESDAY THROUGH SATURDAY. FLZ001-003-005-130345- /O.CON.KMOB.FW.W.0051.080512T1600Z-080512T2300Z/ /O.CON.KMOB.FW.W.0052.080513T1700Z-080513T2200Z/ INLAND ESCAMBIA-INLAND SANTA ROSA-INLAND OKALOOSA- 632 AM CDT MON MAY 12 2008 ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 6 PM CDT THIS AFTERNOON... ...RED FLAG WARNING REMAINS IN EFFECT FROM 12 PM TO 5 PM CDT TUESDAY... A RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 6 PM CDT THIS AFTERNOON. A RED FLAG WARNING REMAINS IN EFFECT FROM 12 PM TO 5 PM CDT TUESDAY. AFTERNOON RELATIVE HUMIDITIES WILL DROP BELOW CRITICAL LEVELS OVER THE WESTERN FLORIDA PANHANDLE TODAY AND INTERIOR SECTIONS ON TUESDAY. AFTERNOON RELATIVE HUMIDITIES WILL HAVE TO BE CLOSELY MONITORED OVER COASTAL SECTIONS OF THE WESTERN FLORIDA PANHANDLE ON TUESDAY. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE RAPID FIRE GROWTH POTENTIAL. $$ FLZ002-004-006-008-130345- /O.CON.KMOB.FW.W.0051.080512T1600Z-080512T2300Z/ /O.CON.KMOB.FW.A.0045.080513T1600Z-080514T0000Z/ COASTAL ESCAMBIA-COASTAL SANTA ROSA-COASTAL OKALOOSA- COASTAL WALTON- 632 AM CDT MON MAY 12 2008 ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 6 PM CDT THIS AFTERNOON... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY EVENING... A RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 6 PM CDT THIS AFTERNOON. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY EVENING. AFTERNOON RELATIVE HUMIDITIES WILL DROP BELOW CRITICAL LEVELS OVER THE WESTERN FLORIDA PANHANDLE TODAY AND INTERIOR SECTIONS ON TUESDAY. AFTERNOON RELATIVE HUMIDITIES WILL HAVE TO BE CLOSELY MONITORED OVER COASTAL SECTIONS OF THE WESTERN FLORIDA PANHANDLE ON TUESDAY. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE RAPID FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$
000 WWUS84 KMOB 121910 RFWMOB RED FLAG WARNING NATIONAL WEATHER SERVICE MOBILE AL 210 PM CDT MON MAY 12 2008 ...RED FLAG WARNING IN EFFECT UNTIL 6 PM CDT THIS AFTERNOON FOR LOW HUMIDITY OVER THE WEST FLORIDA PANHANDLE... ...RED FLAG WARNING IN EFFECT FROM 12 PM TO 5 PM CDT TUESDAY FOR THE INLAND SECTIONS OF THE WEST FLORIDA PANHANDLE DUE TO LOW HUMIDITY... ...FIRE WEATHER WATCH IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY EVENING FOR THE COASTAL SECTIONS OF THE WEST FLORIDA PANHANDLE DUE TO EXPECTED LOW HUMIDITY... .HIGH PRESSURE WILL DRIFT EAST ACROSS THE TENNESSEE VALLEY THROUGH TUESDAY. WINDS WILL GRADUALLY BECOME SOUTHERLY TUESDAY AFTERNOON...BRINGING INCREASING HUMIDITY TO THE AREA. VERY DRY CONDITIONS THIS AFTERNOON OVER THE FLORIDA PANHANDLE AND AGAIN TUESDAY AFTERNOON OVER THE INTERIOR SECTIONS OF THE PANHANDLE. FLZ001-003-005-131100- /O.CON.KMOB.FW.W.0051.000000T0000Z-080512T2300Z/ /O.CON.KMOB.FW.W.0052.080513T1700Z-080513T2200Z/ INLAND ESCAMBIA-INLAND SANTA ROSA-INLAND OKALOOSA- 210 PM CDT MON MAY 12 2008 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM CDT THIS AFTERNOON... ...RED FLAG WARNING REMAINS IN EFFECT FROM 12 PM TO 5 PM CDT TUESDAY... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM CDT THIS AFTERNOON AND AGAIN FROM 12 PM TO 5 PM CDT TUESDAY. AFTERNOON RELATIVE HUMIDITIES WILL REMAIN BELOW 35 PERCENT OVER THE WESTERN FLORIDA PANHANDLE THIS AFTERNOON AND DROP BELOW 35 PERCENT FOR A SUSTAINED PERIOD OVER THE INTERIOR SECTIONS ON TUESDAY AFTERNOON. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE RAPID FIRE GROWTH POTENTIAL. $$ FLZ002-004-006-008-131100- /O.CON.KMOB.FW.W.0051.000000T0000Z-080512T2300Z/ /O.CON.KMOB.FW.A.0045.080513T1600Z-080514T0000Z/ COASTAL ESCAMBIA-COASTAL SANTA ROSA-COASTAL OKALOOSA- COASTAL WALTON- 210 PM CDT MON MAY 12 2008 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM CDT THIS AFTERNOON... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY EVENING... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM CDT THIS AFTERNOON. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY EVENING. AFTERNOON RELATIVE HUMIDITIES WILL REMAIN BELOW 35 PERCENT OVER THE WESTERN FLORIDA PANHANDLE UNTIL LATE THIS AFTERNOON AND MAY DROP BELOW 35 PERCENT OVER THE COASTAL SECTIONS FOR A SUSTAINED PERIOD ON TUESDAY. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE RAPID FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this red flag warning went out at May 11, 10:05 AM CDT, 3 hours 48 minutes earlier.
Area forecast discussion, May 11, 10:05 AM CDT, 3 hours 48 minutes before
AREA FORECAST DISCUSSION...UPDATE
NATIONAL WEATHER SERVICE MOBILE AL
1005 AM CDT SUN MAY 11 2008
.UPDATE...UPDATED SKY CONDITION...MAINLY WESTERN HALF TO ACCOUNT FOR
CLEARING EARLIER THAN ANTICIPATED. ADJUSTED HIGH TEMPS AND DEW
POINTS JUST A TAD DUE TO A BIT MORE SUN. LEFT CHANCE OF
THUNDERSTORMS MAINLY ALONG COAST FROM GULF SHORES TO OKALOOSA
COUNTY...BELIEVE THESE WILL BE OUT TO SEA BY EARLY AFTERNOON. /11
***********************PREVIOUS************************
.SHORT TERM (TODAY AND TONIGHT)...LATEST SFC MAP SHOWS A COLD FRONT
STRETCHING FROM NORTH CENTRAL MS TO EAST CENTRAL LA PROGGED TO MOVE
SOUTHEASTWARD ACROSS THE CWFA LATER THIS MORNING. AHEAD OF THE FRONT
SHOWERS AND THUNDERSTORMS CONTINUE TO DEVELOP MOSTLY NORTH OF THE
CWFA NEAR A WARM FRONT STRETCHING EAST TO WEST OVER NORTH AL AND N
GA. DUE BELIEVE WILL SEE SOME DEVELOPMENT FURTHER SOUTH OVER OUR
AREA LATER THIS MORNING AS THE FRONT NEARS REMAINING MOSTLY BELOW
SEVERE LIMITS AND GENERALLY SCATTERED TO WIDELY SCATTERED IN
COVERAGE. BY EARLY THIS AFTERNOON SFC COLD FRONT BEGINS TO MOVE EAST
OF THE CWFA GIVING WAY TO BREEZY AND MUCH DRIER CONDITIONS FOR FOR
MUCH OF THE FORECAST BY LATE THIS AFTERNOON. FOR TONIGHT WINDS
BECOME NORTH ALLOWING TEMPS TO FALL TO THE LOW TO MID 50S FOR MOST
AREAS. WILL USE STAY CLOSE TO THE COOLER MET GUIDANCE FOR TODAY AND
LEAN TOWARDS THE WARMER MAV NUMBER FOR TONIGHT. /32
&&
.LONG TERM (MONDAY THROUGH SATURDAY)...DEEP LAYER RIDGING BUILDS
INTO THE REGION FOR MONDAY AND TUESDAY WITH DRY AND NEAR SEASONABLE
DAYTIME TEMPERATURES AND COOL NIGHTS. A LONGWAVE TROF SWINGS INTO
THE WESTERN STATES MEANWHILE WITH THE SOUTHERN PORTION OF THE TROF
EVOLVING INTO A CUT OFF LOW OVER THE EXTREME SOUTHWEST STATES BY
FRIDAY. 500 MB RIDING WEAKENS OVER THE SOUTHEAST STATES WEDNESDAY
INTO FRIDAY WITH A FAIRLY ZONAL PATTERN DEVELOPING OVER THE
SOUTHEASTERN STATES. A CANADIAN SYSTEM BRINGS A TRAILING FRONT DOWN
INTO THE GULF COASTAL STATES ON WEDNESDAY...BUT MUCH LIKE THE LAST
TWO EVENTS IN OUR AREA...RIDGING OVER THE NORTHERN GULF WILL TEND TO
HOLD THE MOST ACTIVE CONVECTION JUST NORTH OF OUR AREA. THE FRONTAL
BOUNDARY REMAINS STALLED ACROSS CENTRAL ALABAMA AND MISSISSIPPI ON
THURSDAY THEN GRADUALLY DRIFTS SOUTHWARD INTO THE FORECAST AREA FOR
FRIDAY AND SATURDAY. STAYED WITH CHANCE POPS OVER THE NORTHERN
PORTION OF THE FORECAST AREA ON WEDNESDAY WITH CHANCE POPS GENERALLY
ACROSS THE AREA THURSDAY THROUGH SATURDAY. SPC HAS A SLIGHT RISK
OVER THE AREA ON THURSDAY...BUT IF THE FRONTAL BOUNDARY STAYS NORTH
OF THE FORECAST AREA AS ADVERTISED BY THE GFS...THEN THIS WOULD KEEP
SEVERE CONVECTION NORTH OF OUR AREA. WILL NEED TO CONTINUE TO
MONITOR AS THE POSITION OF THE FRONT WILL DICTATE THE PRIMARY SEVERE
RISK AREA. NEAR SEASONABLE TEMPERATURES CONTINUE THROUGH THE
REMAINDER OF THE LONG TERM PERIOD WITH MILD NIGHTTIME TEMPERATURES.
&&
.MARINE...A COLD FRONT WILL MOVE ACROSS THE COASTAL WATERS OF
ALABAMA AND NORTHWEST FLORIDA LATER TODAY. IN THE WAKE OF THE FRONT
A STRONG NORTHERLY WIND FLOW CAN BE EXPECTED...CONTINUING THROUGH
EARLY MONDAY MORNING. WINDS AND SEAS WILL BEGIN TO SUBSIDE BY LATE
MONDAY MORNING AND CONTINUE THROUGH REMAINDER OF THE DAY. A LIGHT
EASTERLY WIND FLOW WILL DEVELOP BY TUESDAY MORNING BECOMING
SOUTHEAST IN THE AFTERNOON. SOUTHERLY WINDS AND SEAS WILL BUILD
WEDNESDAY THROUGH THURSDAY IN RESPONSE TO ANOTHER UPPER LEVEL
DISTURBANCE AND TRAILING COLD FRONT APPROACHING FROM THE WEST. /32
&&
.FIRE WEATHER...EXPANDED THE DURATION OF THE FIRE WEATHER WATCH FOR
THE NORTHWEST FLORIDA PANHANDLE ON MONDAY GIVEN SLIGHTLY DRIER
CONDITIONS. KBDI INDEX IS RATHER LOW ACROSS THE AREA SO HELD OFF ON
A WATCH FOR THE ALABAMA COUNTIES. ISSUED A FIRE WEATHER WATCH FOR
THE NORTHWEST FLORIDA PANHANDLE ON TUESDAY DUE TO SEASONABLE
TEMPERATURES WITH DRY AIR STILL IN PLACE OVER THE REGION. /29
&&
.PRELIMINARY POINT TEMPS/POPS...
MOBILE 83 53 82 56 / 30 00 00 05
PENSACOLA 86 59 82 60 / 30 00 00 00
DESTIN 85 62 80 62 / 30 00 00 00
EVERGREEN 84 52 82 48 / 30 00 00 00
WAYNESBORO 80 50 82 48 / 30 00 05 05
CAMDEN 80 53 81 50 / 30 00 05 05
&&
.MOB WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
FL...FIRE WEATHER WATCH FROM 10 AM MONDAY TO 7 PM MONDAY FOR THE
FOLLOWING ZONES: COASTAL ESCAMBIA...COASTAL OKALOOSA...
COASTAL SANTA ROSA...COASTAL WALTON...INLAND ESCAMBIA...
INLAND OKALOOSA...AND INLAND SANTA ROSA.
FIRE WEATHER WATCH FROM 11 AM TUESDAY TO 7 PM TUESDAY FOR THE
FOLLOWING ZONES: COASTAL ESCAMBIA...COASTAL OKALOOSA...
COASTAL SANTA ROSA...COASTAL WALTON...INLAND ESCAMBIA...
INLAND OKALOOSA...AND INLAND SANTA ROSA.
MS...NONE.
GM...SMALL CRAFT ADVISORY FROM 7 AM SUNDAY TO 7 AM MONDAY FOR THE
FOLLOWING ZONES: COASTAL WATERS FROM DESTIN TO PENSACOLA FL
OUT 20 NM...COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA
MS OUT 20 NM...WATERS FROM DESTIN TO PENSACOLA FL FROM 20
TO 60 NM...AND WATERS FROM PENSACOLA FL TO PASCAGOULA MS
FROM 20 TO 60 NM.
&&
29 EVERSOLE
32 ESBENSENHazardous weather outlook, May 11, 5:56 AM CDT, 7 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED... NATIONAL WEATHER SERVICE MOBILE AL 556 AM CDT SUN MAY 11 2008 ALZ051>064-FLZ001>006-GMZ630-650-655-670-675-MSZ067-075-076-078- 079-121200- CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE- LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA- COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-MOBILE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-WAYNE-PERRY- GREENE-STONE-GEORGE- 550 AM CDT SUN MAY 11 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ALABAMA...SOUTHWEST ALABAMA...THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA...NORTHWEST FLORIDA AND SOUTHEAST MISSISSIPPI. .DAY ONE...TODAY AND TONIGHT... A MODERATE TO STRONG NORTHERLY WIND FLOW OVER THE COASTAL WATERS OF ALABAMA AND NORTHWEST WILL GIVE WAY TO HAZARDOUS CONDITIONS FOR SMALL CRAFT TODAY AND TONIGHT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH FRIDAY. A INCREASED RISK FOR WILDFIRES CAN BE EXPECTED MONDAY THROUGH TUESDAY DUE TO CRITICALLY LOW AFTERNOON RELATIVE HUMIDITIES. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF EMERGENCY MANAGEMENT OFFICIALS AND SEVERE WEATHER SPOTTERS WILL NOT BE REQUIRED.
The office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 11, 6:20 AM CDT | Fire Weather Watch | MOB | Walton | 48 hr |
| May 11, 1:53 PM CDT | Red Flag Warning | MOB | Walton | 53 hr |
Nearby
Red Flag Warnings in Florida, 2008Every red flag warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.